# SDR SIMA200600905

- Difficulty date: December 19, 2005
- Submitted: January 27, 2006
- Operation: Air carrier
- Aircraft: N317AE
- Make and model: Saab 340B
- Aircraft serial: 340B317
- Engine: Ge CT79B
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 7253150522
- Condition: Damaged
- Location: Bs 258
- Part time: 21,509 hours, 22,773 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE FUSELAGE FRAME AT STA 258 WAS FOUND TO BE CORRODED.  REMOVED THE CORROSION BY MAKING A CUT OUT.  FABRICATED A FILLER AND REPAIR ANGLE.  REPAIR DONE IAW SRM.  (K)
